Discussions By Condition: I cannot get a diagnosis.

Skin allergy to band aid adhesive

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Monica Verwoerd
  • December 30, 2008
  • 04:00 PM

I need help. 5 days ago I got a cut on tree of my toes. I put a fabric band aid. Few hours later I had this horrible rash with blisters and a terrible itchiness. I can't walk because anytime I put my foot on the floor or inside a shoe I get more itchy! I am using Phernergan tablets and cream together with MyloCort cream, but it does nothing just make me sleepy. I try to cover it, to keep it clean and nothing. I am so desperate, because I have a busy toddler.

Help!!

Reply Flag this Discussion

4 Replies:

  • Hi, My husband has the same problem. He has always found that Benadryl works for him. Good Luck
    armywife411 7 Replies
    • December 30, 2008
    • 05:21 PM
    • 0
    Flag this Response
  • Yes, there is Benadryl ointment. I'm not quite clear about your writing. Did you cut your toes on a tree or are you calling the area you cut a tree-area. If you cut it on a tree, then perhaps it is poison oak or something like that. Maybe soaking the foot in an oatmeal solution could help. I saw Aveeno Skin Relief Bath treatment...you could make up little foot baths for you poor foot. Thank goodness you will now buy the allergen free bandaids from now on.
    Monsterlove 2921 Replies
    • December 31, 2008
    • 06:11 AM
    • 0
    Flag this Response
  • Thanx for the reply. No I had a cut on 3 of my toes and I put a band aid and I got the rash! I am using a cortizone cream and it seems to help a little. But I am going to try Benadryl. Thanx again!
    Monica Verwoerd 1 Replies
    • December 31, 2008
    • 10:23 AM
    • 0
    Flag this Response
  • If the Benadryl makes you too sleepy,a round of Medrol Dosepak should clear it up.
    richard wayne2b 1232 Replies
    • December 31, 2008
    • 01:53 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.